File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a generalization of the risk model with Markovian claim arrivals

TitleOn a generalization of the risk model with Markovian claim arrivals
Authors
KeywordsCombination of exponentials
Discounted density
Gerber-Shiu function
Markovian arrival process
Issue Date2011
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.asp
Citation
Stochastic Models, 2011, v. 27 n. 3, p. 407-430 How to Cite?
AbstractThe class of risk models with Markovian arrival process (MAP) (see e.g., Neuts[15]) is generalized by allowing the waiting times between two successive events (which can be a change in the environmental state and/or a claim arrival) to have an arbitrary distribution. Using a probabilistic approach, we determine the solution for a class of Gerber-Shiu functions apart from some unknown constants when claim sizes have a mixed exponential distribution. Such constants are later determined using the more classic ruin-analytic approach. A numerical example is later considered to illustrate the tractability of the suggested methodology in the study of Gerber-Shiu functions. Copyright © 2011 Taylor &Francis Group, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/135491
ISSN
2015 Impact Factor: 0.36
2015 SCImago Journal Rankings: 0.434
ISI Accession Number ID
Funding AgencyGrant Number
Faculty of Science
Department of Statistics and Actuarial Science
University Research Committee at the University of Hong Kong201103159001
Natural Sciences and Engineering Research Council of Canada (NSERC)
Funding Information:

The authors would like to thank the anonymous referee for comments which improved the paper. Support for Eric C. K. Cheung from a start-up fund provided by the Faculty of Science and the Department of Statistics and Actuarial Science as well as the Seed Funding for Basic Research (Project number: 201103159001) provided by the University Research Committee at the University of Hong Kong is also gratefully acknowledged. Andrei Badescu and David Landriault gratefully acknowledge financial support received from the Natural Sciences and Engineering Research Council of Canada (NSERC).

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, ECKen_HK
dc.contributor.authorLandriault, Den_HK
dc.contributor.authorBadescu, ALen_HK
dc.date.accessioned2011-07-27T01:36:04Z-
dc.date.available2011-07-27T01:36:04Z-
dc.date.issued2011en_HK
dc.identifier.citationStochastic Models, 2011, v. 27 n. 3, p. 407-430en_HK
dc.identifier.issn1532-6349en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135491-
dc.description.abstractThe class of risk models with Markovian arrival process (MAP) (see e.g., Neuts[15]) is generalized by allowing the waiting times between two successive events (which can be a change in the environmental state and/or a claim arrival) to have an arbitrary distribution. Using a probabilistic approach, we determine the solution for a class of Gerber-Shiu functions apart from some unknown constants when claim sizes have a mixed exponential distribution. Such constants are later determined using the more classic ruin-analytic approach. A numerical example is later considered to illustrate the tractability of the suggested methodology in the study of Gerber-Shiu functions. Copyright © 2011 Taylor &Francis Group, LLC.en_HK
dc.languageengen_US
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/15326349.aspen_HK
dc.relation.ispartofStochastic Modelsen_HK
dc.rightsThis is an electronic version of an article published in Stochastic Models, 2011, v. 27 n. 3, p. 407-430. The article is available online at: http://www.tandfonline.com/doi/abs/10.1080/15326349.2011.593403-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectCombination of exponentialsen_HK
dc.subjectDiscounted densityen_HK
dc.subjectGerber-Shiu functionen_HK
dc.subjectMarkovian arrival processen_HK
dc.titleOn a generalization of the risk model with Markovian claim arrivalsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1532-6349&volume=27&issue=3&spage=&epage=&date=2011&atitle=On+a+generalization+of+the+risk+model+with+Markovian+claim+arrivalsen_US
dc.identifier.emailCheung, ECK: eckc@hku.hken_HK
dc.identifier.authorityCheung, ECK=rp01423en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1080/15326349.2011.593403en_HK
dc.identifier.scopuseid_2-s2.0-80051528856en_HK
dc.identifier.hkuros186001en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80051528856&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume27en_HK
dc.identifier.issue3en_HK
dc.identifier.spage407en_HK
dc.identifier.epage430en_HK
dc.identifier.eissn1532-4214-
dc.identifier.isiWOS:000299783500003-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, ECK=24461272100en_HK
dc.identifier.scopusauthoridLandriault, D=23479800100en_HK
dc.identifier.scopusauthoridBadescu, AL=16315079400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats